MAUDE Adverse Event Report: DESIGN OPTIONS®; EPIDURAL ANESTHESIA KIT

DESIGN OPTIONS®; EPIDURAL ANESTHESIA KIT
Model Number 552076
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: catheter tip broke off approx.At the 1 cm mark during the removal procedure.It was stated that there was mild resistance during the removal procedure.An mri was done, the tip was seen, but the surgeon decided to keep the tip in place and not remove.The patient is doing well.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Further investigation of the complaint is not possible.  review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.  we will maintain this report for further references and continue to monitor other reports for similar occurrences.  if any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DESIGN OPTIONS®
Common Device Name
EPIDURAL ANESTHESIA KIT
MDR Report Key11435121
Report Number2523676-2021-00057
Device Sequence Number11584962
Product Code OGE
UDI-Device Identifier04046964814013
UDI-Public04046964814013
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number552076
Device Catalogue Number552076
Device Lot Number0061752937
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date05/25/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR